# SDR C2XA09SH425

- Difficulty date: November 15, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 19,446 hours, 10,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM HAS CORROSION (LEVEL 3 LOCAL) AT LIGHTENING HOLES BETWEEN FRAMES 49-50.  MAINTENANCE PERFORMED REPAIR ON LT OMEGA BEAM BETWEEN FRAMES 49-50 IAW EMB-145XR EC5310-01466.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
